Advertisement

Generalized Characteristics of Smoothness and Some Extreme Problems of the Approximation Theory of Functions in the Space L2(ℝ). II

  • S. B. Vakarchuk
Article
  • 1 Downloads

In the second part of the paper, we establish the exact Jackson-type inequalities for the characteristic of smoothness Λw on the classes of functions \( {L}_2^{\alpha}\left(\iota \right) \) defined by the fractional derivatives of order v 2 (0,1) in the space L2(ℝ). The exact values of the mean L2() -widths for the classes of functions defined by the generalized characteristics of smoothness εw and Λw are also computed.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. B. Vakarchuk, “Generalized characteristics of smoothness and some extreme problems of the approximation theory of functions in the space L 2(ℝ). I,” Ukr. Mat. Zh., 70, No. 9, 1166–1191 (2018); English translation : Ukr. Math. J., 70, No 9, 1345–1374 (2019).Google Scholar
  2. 2.
    S. B. Vakarchuk, “Jackson-type inequalities with generalized modulus of continuity and exact values of the n-widths for the classes of (ψ , β)-differentiable functions in L 2 . I,” Ukr. Mat. Zh., 68, No 6, 723–745 (2016); English translation : Ukr. Math. J., 68, No 6, 823–848 (2016).Google Scholar
  3. 3.
    S. B. Vakarchuk, “Jackson-type inequalities with generalized modulus of continuity and exact values of the n-widths for the classes of (ψ, β)-differentiable functions in L 2 . II,” Ukr. Mat. Zh., 68, No. 8, 1021–1036 (2016); English translation : Ukr. Math. J., 68, No. 8, 1165–1183 (2017).Google Scholar
  4. 4.
    S. B. Vakarchuk, “Jackson-type inequalities with generalized modulus of continuity and exact values of the n-widths for the classes f (ψ, β)-differentiable functions in L 2 . III,” Ukr. Mat. Zh., 68, No 10, 1299–1319 (2016); English translation : Ukr. Math. J., 68, No 10, 1495–1518 (2017).Google Scholar
  5. 5.
    S. B. Vakarchuk, “Exact constants in Jackson-type inequalities for the best mean square approximation in L 2(ℝ) and exact values of mean v-widths of the classes of functions,” J. Math. Sci., 224, No. 4, 582–603 (2017).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    K. Runovski and H.-J. Schmeisser, On Modulus of Continuity Related to Riesz Derivative, Preprint, Friedrich Schiller University, Jena (2011).Google Scholar
  7. 7.
    A. G. Kurosh, A Course of Higher Algebra [in Russian], Nauka, Moscow (1971).Google Scholar
  8. 8.
    S. Yu. Artamonov, “Nonperiodic modulus of smoothness corresponding to the Riesz derivative,” Math. Notes, 99, No. 6, 928–931 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    S. M. Nikol’skii, Approximation of Functions of Many Variables and Embedding Theorems [in Russian], Nauka, Moscow (1977).Google Scholar
  10. 10.
    I. P. Natanson, Theory of Functions of Real Variable [in Russian], Nauka, Moscow (1974).Google Scholar
  11. 11.
    A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, Integrals and Series [in Russian], Vol. 1, Nauka, Moscow (1981).Google Scholar
  12. 12.
    V. M. Tikhomirov, “On the approximate characteristics of smooth functions of many variables,” in: Theory of Cubature Formulas and Computational Mathematics [in Russian], Nauka, Novosibirsk (1980), pp. 183–188.Google Scholar
  13. 13.
    D. Zung and G. G. Magaril-Il’yaev, “Problems of Bernstein and Favard types and the mean "-dimensionality of some function classes,” Dokl. Akad. Nauk SSSR, 249, No. 4, 783–786 (1979).Google Scholar
  14. 14.
    D. Zung, “Mean "-dimension of the functional class BG,p,Math. Notes, 28, No. 5, 818–823 (1980).Google Scholar
  15. 15.
    L.-T. Tung, “Mean "-dimension of a class of functions with support of the Fourier transformation contained in a given set,” Vestn. Mosk. Gos. Univ., Ser. 1, Mat. Mekh, No. 5, 44–49 (1980).Google Scholar
  16. 16.
    G. G. Magaril-Il’yaev, “Mean dimension and widths of classes of functions on the line,” Soviet Math. Dokl., 43, No. 3, 661–665 (1991).MathSciNetzbMATHGoogle Scholar
  17. 17.
    G. G. Magaril-Il’yaev, “Mean dimension, widths, and optimal recovery of Sobolev classes of functions on the line,” Math. USSR-Sb., 74, No. 2, 381–403 (1993).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    S. B. Vakarchuk, “Exact constant in an inequality of Jackson type for L 2-approximation on the line and exact values of mean widths of functional classes,” East J. Approxim., 10, No. 1-2, 27–39 (2004).zbMATHGoogle Scholar
  19. 19.
    S. B. Vakarchuk and V. G. Doronin, “Best mean square approximations by entire functions of finite degree on a straight line and exact values of mean widths of functional classes,” Ukr. Mat. Zh., 62, No. 8, 1032–1043 (2010); English translation : Ukr. Math. J., 62, No. 8, 1199–1212 (2011).Google Scholar
  20. 20.
    S. B. Vakarchuk, “Best mean-square approximation of functions defined on the real axis by entire functions of exponential type,” Ukr. Mat. Zh., 64, No. 5, 604–615 (2012); English translation : Ukr. Math. J., 64, No. 5, 680–692 (2012).Google Scholar
  21. 21.
    S. B. Vakarchuk, “On some extremal problems of approximation theory of functions on the real axis. I,” J. Math. Sci., 188, No. 2, 146–166 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    S. B. Vakarchuk, “On some extremal problems of approximation theory of functions on the real axis. II,” J. Math. Sci., 190, No. 4, 613–630 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    M. Sh. Shabozov and G. A. Yusupov, “On the exact values of mean v-widths for some classes of entire functions,” in: Proc. of the Institute of Mathematics and Mechanics, Ural Division of the Russian Academy of Sciences [in Russian], 18, No. 4 (2012), pp. 315–327.Google Scholar
  24. 24.
    G. A. Yusupov, “On the best mean-square approximations on the entire axis by entire functions of exponential type,” Dokl. Akad. Nauk Resp. Tadzhik., 56, No. 3, 192–195 (2013).MathSciNetGoogle Scholar
  25. 25.
    S. B. Vakarchuk, “Jackson-type inequalities for the special moduli of continuity on the entire real axis and the exact values of meanv-widths for the classes of functions in the space L 2(ℝ),Ukr. Mat. Zh., 66, No. 6, 740–766 (2014); English translation : Ukr. Math. J., 66, No. 6, 827–856 (2014).Google Scholar
  26. 26.
    S. B. Vakarchuk, “Best mean-square approximations by entire functions of exponential type and mean v-widths of classes of functions on the line,” Math. Notes, 96, No. 6, 878–896 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    S. B. Vakarchuk, M. Sh. Shabozov, and M. R. Langarshoev, “On the best mean square approximations by entire functions of exponential type in L 2(ℝ) and mean v-widths of some functional classes,” Russian Math., 58, No. 7, 25–41 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    S. B. Vakarchuk, “Mean-square approximation of function classes, given on the all real axis R by the entire functions of exponential type,” Int. J. Adv. Math., 6, 1–12 (2016).CrossRefGoogle Scholar
  29. 29.
    S. B. Vakarchuk, “On the moduli of continuity and fractional-order derivatives in the problems of best mean-square approximations by entire functions of the exponential type on the entire real axis,” Ukr. Mat. Zh., 69, No. 5, 599–623 (2017); English translation : Ukr. Math. J., 69, No. 5, 696–724 (2017).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • S. B. Vakarchuk
    • 1
  1. 1.Nobel Dnepr UniversityDneprUkraine

Personalised recommendations